# SDR UPS97224311

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9621024
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, GALLEY DOOR EMERGENCY EXIT LIGHT DIM.  REMOVED AND REPLACED EXIT LIGHT BATTERY, OPS CK'D GOOD ON EMERGENCY LIGHT TEST.
